# SDR HEEA078743

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 18,242 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8143902240B
- Part serial: 8480459
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GPS DOES NOT DRIVE YELLOW NEEDLE ON HSI IN CAL MODE.  UNABLE TO CHANGE FUEL FROM GALLONS TO POUNDS. TO BE SENT TO VENDOR FOR REPAIR.
